RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 583–606 (Mi izv2981)  

On the existence of subgroups of a finite non-solvable group

Ya. G. Berkovich


Full text: PDF file (2878 kB)

Bibliographic databases:
Received: 08.06.1963

Citation: Ya. G. Berkovich, “On the existence of subgroups of a finite non-solvable group”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 583–606

Citation in format AMSBIB
\Bibitem{Ber64}
\by Ya.~G.~Berkovich
\paper On the existence of subgroups of a~finite non-solvable group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 583--606
\mathnet{http://mi.mathnet.ru/izv2981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=180605}
\zmath{https://zbmath.org/?q=an:0146.25501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2981
  • http://mi.mathnet.ru/eng/izv/v28/i3/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:130
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019